# SDR MWEA97121

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER STARTING APU AND TURNING ON THE PACK, CABIN FILLED WITH SMOKE.  MAINTENANCE RAN APU OPERATED BOTH PACKS, NO SMOKE NOTED.  CHECK OIL IN BOTH ACMS, FOUND OK.  NO LEAKS FOUND.
